Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

See all formats and pricing
More options …
Volume 17, Issue 4


External sources of resonance type in X-ray tomography

D. S. Anikonov
  • Sobolev Institute of Mathematics, Siberian Branch of Russian Academy of Sciences, Acad. Koptyug prosp., 4, 630090 Novosibirsk, Russia. Email:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2009-06-16 | DOI: https://doi.org/10.1515/JIIP.2009.021


In this paper the author consider uniqueness of solution of determining attenuation coefficient of X-ray radiation inside absorbing and scattering medium. The known data are densities of incoming and outgoing flows of radiation in the boundary of the medium. The specific character of the problem is that the density of external sources of radiation depending on energy is disconnected in the finite number of points which corresponds to the radiation resonance. This assumption is sufficient to successful research of the problem which may be considered as the problem of X-ray tomography. The generality of the mathematical model used in research makes possible to apply the result for other problems of radiation tomography.

Key words.: Resonance; tomography; radiation; inverse problems; transport equation

About the article

Received: 2008-03-21

Published Online: 2009-06-16

Published in Print: 2009-06-01

Citation Information: Journal of Inverse and Ill-posed Problems, Volume 17, Issue 4, Pages 311–320, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/JIIP.2009.021.

Export Citation

Comments (0)

Please log in or register to comment.
Log in